# SDR SWAA2022031783218

- Difficulty date: March 13, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737*
- Aircraft serial: 29810
- Aircraft time: 69,103 hours, 40,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHT INOP LOWER EMERGENCY EXIT LIGHT INOP (F/O) SIDE CENTER DOOR / [01] R&R LOWER EMERGENCY EXIT LIGHT ASSY PER AMM 33-51-01. OPS CHECK GOOD.
